# SDR HEED073502

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 5,454 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Ics Box
- Part number: A30161ACVR
- Part serial: 9810001
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE IN MIC. REPLACED UNIT.
